# SDR CALA2024032900909

- Difficulty date: March 25, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 124,775 hours, 19,293 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 401490
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LIGHTING OPERATIONAL CHECK {B767-33-3-7008} - DIRECT CELING LIGHT AT POSITION 10A, 10D, 10D INOPERATIVE REPLACED THE LAMP REF AMM TASK 33-22-00-962-036 NO HELP.MEL DIRECT CELING LIGHT AT POS ITION 10A, 10D, 10L(CORRECTION) 3321A NEED MORE TIME TO FURTHER TROUBLESHOOTING. PLACED ON MEL 3321A DDP C/W. APPROVED UNPLAGED AND REPLUGED BALLIST. LIGHTS OPERAT NORMALY NOW
